# SDR IPXA2020011550944

- Difficulty date: January 14, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 80,093 hours, 16,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST, LEVEL 1 EMERGENCY BATTERY 1 LEVEL LOW ILLUMINATED.  R & R EMERGENCY LIGHT BATTERY IAW AMM 33-51-01-401. OK FOR SERVICE.
